Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 394, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 5, 2008, 11:51 PM CDT for Rogers County, Oklahoma. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2008, 11:51 PM CDT (04:51 UTC)
- Expired
- Jun 6, 2008, 12:45 AM CDT
- In force
- 54 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Rogers County, OK
The radar
The Tulsa radar (KINX), 33 km from the middle of the area, began a volume at 05:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 12:10 AM CDT | TSTM WND DMG | Oologah, OK | TREE LIMBS BLOWN DOWN AND BROKEN. .. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 9:57 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.9 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1503 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 11.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 060451
SVRTSA
OKC131-060545-
/O.NEW.KTSA.SV.W.0394.080606T0451Z-080606T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1151 PM CDT THU JUN 5 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1245 AM CDT
* AT 1147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES WEST OF OOLOGAH TO 22 MILES SOUTHWEST OF
OOLOGAH...MOVING EAST NORTHEAST AT 45 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...OOLOGAH...
TALALA...FOYIL AND CHELSEA.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
LAT...LON 3645 9543 3624 9581 3640 9581 3640 9580
3642 9579 3643 9579 3644 9581 3660 9581
3660 9560 3660 9543
TIME...MOT...LOC 0451Z 250DEG 40KT 3641 9586 3620 9586
$$2 follow-up statements
000
WWUS54 KTSA 060508
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1207 AM CDT FRI JUN 6 2008
OKC131-060545-
/O.CON.KTSA.SV.W.0394.000000T0000Z-080606T0545Z/
ROGERS OK-
1207 AM CDT FRI JUN 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHERN ROGERS COUNTY...
AT 1203 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM EAST TULSA...TO BROKEN ARROW...TO
MORRIS...TO HANNA...MOVING NORTHEAST AT 55 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OOLOGAH...
TALALA...FOYIL...BUSHYHEAD AND CHELSEA.
DAMAGING WINDS HAVE BEEN REPORTED WITH THIS LINE OF STORMS IN SOUTH
TULSA COUNTY.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
VIOLENT STRAIGHT LINE WINDS. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND
SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR
ROOM AND STAY AWAY FROM WINDOWS.
LAT...LON 3645 9543 3624 9581 3640 9581 3640 9580
3642 9579 3643 9579 3644 9581 3660 9581
3660 9560 3660 9543
TIME...MOT...LOC 0507Z 239DEG 50KT 3614 9585 3600 9573
3566 9576 3533 9588
$$000
WWUS54 KTSA 060545
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1244 AM CDT FRI JUN 6 2008
OKC131-060554-
/O.EXP.KTSA.SV.W.0394.000000T0000Z-080606T0545Z/
ROGERS OK-
1244 AM CDT FRI JUN 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ROGERS COUNTY EXPIRES
AT 1245 AM CDT...
THE THUNDERSTORM IS MOVING OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM IN EASTER ROGERS COUNTY.
TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM.
LAT...LON 3645 9543 3624 9581 3640 9581 3640 9580
3642 9579 3643 9579 3644 9581 3660 9581
3660 9560 3660 9543
TIME...MOT...LOC 0544Z 239DEG 50KT 3640 9530 3626 9518
3592 9522 3559 9534
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 9:17 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 5, 9:17 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
917 PM CDT THU JUN 5 2008
.UPDATE...
&&
.DISCUSSION...
THE ONLY CHANGES TO THE GRIDS THIS EVENING HAVE BEEN TO RAISE THE
QPF ACROSS MUCH OF THE AREA AND TWEAK THE SHORT TERM
PRECIPITATION CHANCES AND COVERAGE. A LINE OF STRONG THUNDERSTORMS
IS CURRENTLY MOVING INTO OSAGE AND PAWNEE COUNTIES. THIS ACTIVITY
HAS WEAKENED OVER THE PAST COUPLE OF HOURS... BUT WILL STILL POSE
A THREAT FOR SEVERE WEATHER.
WE CONTINUE TO EXPECT SIGNIFICANT SEVERE STORMS... INCLUDING THE
POSSIBILITY OF TORNADOES... ACROSS A WIDE AREA OF EASTERN
OKLAHOMA OVERNIGHT AS THE UPPER LOW MOVES CLOSER. THERE ALSO
CONTINUES TO BE A THREAT FOR FLASH FLOODING AS THUNDERSTORMS WITH
HEAVY RAINFALL TRAIN NORTHEASTWARD OVER THE SAME AREAS... AS THE CONVECTIVE
ACTIVITY TRANSLATES SLOWLY EASTWARD.
UPDATED PRODUCTS HAVE BEEN SENT.
&&
.PREV DISCUSSION... /ISSUED 304 PM CDT THU JUN 5 2008/
DISCUSSION...
THE STAGE HAS BEEN SET FOR SIGNIFICANT SEVERE WEATHER ACROSS
NORTHEAST OKLAHOMA THIS EVENING INTO THE OVERNIGHT HOURS.
TORNADOES...LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN
WILL ALL BE A CONCERN DURING THIS EVENT.
THE DRY LINE CURRENTLY EXTENDS FROM AN AREA OF LOW PRESSURE
ACROSS SOUTHWESTERN NEBRASKA TO EAST OF KDDC AND INTO WESTERN
OKLAHOMA. THUNDERSTORMS HAVE ALREADY DEVELOPED ALONG THE DRY
LINE ACROSS KANSAS AND NORTHWEST OKLAHOMA. FURTHER THUNDERSTORM
DEVELOPMENT IS EXPECTED ALONG THE DRY LINE THIS AFTERNOON AND
EVENING AS A POTENT MID-LEVEL LOW MOVES INTO THE PLAINS WITH
THE AID OF A 130 KT 300 MB JET AND THE CAP ERODES. THE AIRMASS
IN ADVANCE OF THE DRY LINE IS CONDUCIVE FOR SEVERE THUNDERSTORMS
WITH CAP VALUES AROUND 3000 J/KG AND LI VALUES AROUND -6. THE
18Z SOUNDING OUT OF OUN INDICATED 0-3KM STORM RELATIVE HELICITY
OF AROUND 400 M2/S2...WHICH OF COURSE IS MORE THAN ADEQUATE
FOR TORNADIC SUPERCELLS. ANY DISCRETE SUPERCELLS THIS EVENING
WILL HAVE A HIGH TORNADO POTENTIAL. EXPECT THE MAIN THREAT FOR
SEVERE THUNDERSTORMS ACROSS THE REGION MID TO LATE EVENING AS
THE STORMS LINE OUT...AT THAT POINT WIND GUSTS TO 80 MPH AND
LARGE HAIL WILL BECOME THE PRIMARY CONCERN. HOWEVER...TORNADOES
WILL STILL BE POSSIBLE WITH BOOKEND VORTICIES WITHIN THE BOW ECHOES.
THESE STORMS WILL MAINLY AFFECT EASTERN OKLAHOMA. HOWEVER...THEY
COULD MOVE INTO NORTHWESTERN ARKANSAS LATER TONIGHT AND INTO
FRIDAY MORNING. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING
VERY HEAVY RAIN IN A SHORT PERIOD OF TIME. THIS WILL LIKELY
CAUSE LOCALIZED FLASH FLOODING.
THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE INTO
FRIDAY AS TONIGHTS STORMS LAY DOWN OUTFLOW BOUNDARIES AND STORMS
RE-IGNITE WITH AFTERNOON HEATING ON FRIDAY.
THE WEEKEND LOOKS TO BE QUIETER AS HIGH PRESSURE PREVAILS AT THE
SURFACE AND ALOFT.
HAVE LEFT THE FORECAST DRY THROUGH THURSDAY. HOWEVER...MAY NEED
ADD POPS FOR NORTHERN SECTIONS OF THE AREA MONDAY NIGHT INTO TUESDAY
AS A FRONTAL BOUNDARY FLIRTS WITH THE AREA. WILL GO WITH CHANCE POPS
FOR PORTIONS OF THE AREA THURSDAY AS THE FRONTAL BOUNDARY MAKES A
MORE SIGNIFICANT PUSH THROUGH THE AREA WITH THE AID OF A MID-LEVEL
SHORTWAVE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 70 89 76 90 / 80 50 10 10
FSM 74 87 74 90 / 20 60 10 10
MLC 75 87 75 89 / 40 40 10 10
BVO 69 88 73 90 / 90 30 20 10
FYV 74 85 70 87 / 30 60 20 10
BYV 72 84 70 88 / 20 60 20 10
MKO 73 86 72 87 / 60 50 10 10
MIO 74 85 74 89 / 80 50 20 10
F10 75 87 74 88 / 60 40 10 10
HHW 74 87 74 91 / 20 30 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ054-OKZ055-OKZ056-
OKZ059-OKZ060-OKZ064.
AR...NONE.
&&
SHORT TERM...06Hazardous weather outlook, Jun 5, 4:48 PM CDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 448 PM CDT THU JUN 5 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 448 PM CDT THU JUN 5 2008 ...A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED THIS EVENING INTO THE OVERNIGHT HOURS ACROSS NORTHEAST OKLAHOMA...INCLUDING THE THREAT FOR TORNADOES... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...EARLY TO MID EVENING. AREA AT GREATEST RISK...PAWNEE...OSAGE AND WASHINGTON COUNTIES. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA. ONSET...EARLY TO MID EVENING. AREA AT GREATEST RISK...PAWNEE...OSAGE AND WASHINGTON COUNTIES. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...LATE EVENING. HEAVY RAIN. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...LATE EVENING. WINTER WEATHER. RISK...NONE. SIGNIFICANT WINDS. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. DISCUSSION... SEVERE STORMS... INCLUDING THE POSSIBILITY OF TORNADOES... WILL AFFECT EASTERN OKLAHOMA OVERNIGHT. VERY STRONG SOUTHERLY FLOW AHEAD OF A POTENT UPPER LEVEL SYSTEM IS CURRENTLY PRODUCING NUMEROUS WIND GUSTS OVER 50 MPH. STRONG WINDS WILL CONTINUE ACROSS THE REGION THIS EVENING. STRONG THUNDERSTORMS HAVE DEVELOPED AS EXPECTED ALONG THE DRYLINE IN WESTERN OKLAHOMA THIS AFTERNOON. THESE STORMS ARE MOVING VERY RAPIDLY TO THE NORTHEAST AND CONTINUING TO TRAIN OVER THE SAME GENERAL AREA. AS THE MAIN UPPER SYSTEM APPROACHES OUR REGION OVERNIGHT... THUNDERSTORM ACTIVITY WILL TRANSLATE EASTWARD INTO EASTERN OKLAHOMA. STORMS SHOULD REACH THE WESTERN EDGE OF OUR AREA BETWEEN ABOUT 11 PM AND 1 AM. ISOLATED ACTIVITY MAY DEVELOP AHEAD OF THE MAIN CONVECTIVE AREA AS WELL. A VERY WARM... MOIST... AND UNSTABLE ENVIRONMENT IS ALREADY IN PLACE ACROSS EASTERN OKLAHOMA... SUPPORTING STRONG UPDRAFTS. STRONG SHEAR AND HIGH HELICITY VALUES WILL SUPPORT STORM SCALE ROTATION. THE SEVERE WEATHER THREATS WILL RUN THE ENTIRE RANGE FROM TORNADOES... TO LARGE HAIL... TO STRONG STRAIGHT LINE WINDS. IN ADDITION... TRAINING OF CELLS WILL ALSO POSE A THREAT FOR LOCALIZED FLOODING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...HIGH WIND POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO BE ONGOING ACROSS PORTIONS OF EASTERN OKLAHOMA FRIDAY MORNING. THESE STORMS MAY MOVE INTO NORTHWEST ARKANSAS DURING THE MORNING HOURS WITH THE THREAT FOR SEVERE WEATHER. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE ACROSS THE REMAINDER OF THE AREA FRIDAY AFTERNOON WITH A CONTINUED SEVERE WEATHER THREAT. STRONG SOUTHERLY WINDS WILL RETURN MONDAY AS A FRONTAL BOUNDARY REMAINS NORTH OF OUR REGION. THE FRONTAL BOUNDARY WILL SLIDE SOUTH TUESDAY AND INTO OUR AREA WEDNESDAY BRINGING A CHANCE OF THUNDERSTORMS. EMERGENCY MANAGEMENT PLANNING STATEMENT... ADDITIONAL WATCHES AND WARNINGS MAY BE NEEDED AGAIN FRIDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Jun 5, 6:37 PM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
637 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM NON-TSTM WND DMG TULSA 36.13N 95.92W
06/05/2008 TULSA OK BROADCAST MEDIA
EASTON BAPTISH CHURCH AT 2800 WEST EASTON HAD PART OF ITS
ROOF BLOWN OFF INTO THE PARKING LOT.
&&
DMJLocal storm report, Jun 5, 11:06 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1106 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM TSTM WND GST 3 W DEPEW 35.80N 96.56W
06/05/2008 E60 MPH CREEK OK AMATEUR RADIO
&&
DMJLocal storm report, Jun 5, 11:36 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1136 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 PM TSTM WND GST BRISTOW 35.83N 96.39W
06/05/2008 E60 MPH CREEK OK BROADCAST MEDIA
1121 PM HAIL BRISTOW 35.83N 96.39W
06/05/2008 E0.75 INCH CREEK OK BROADCAST MEDIA
PEA TO PENNY SIZE HAIL
&&
DMJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:06 PM CDT | Flash Flood Watch | TSA | Creek, Nowata, Pawnee, Tulsa, Washington | 6 hr |
| Jun 5, 8:11 PM CDT | River Flood Warning | TSA | Muskogee | 20 hr |
| Jun 5, 9:11 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 64 min |
| Jun 5, 10:46 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 74 min |
| Jun 5, 11:15 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 45 min |
| Jun 5, 11:34 PM CDT | Tornado Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 41 min |
| Jun 5, 11:43 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Pittsburg, Rogers, Tulsa and 1 more | 77 min |
| Jun 6, 12:02 AM CDT | Flash Flood Warning | TSA | Tulsa | 98 min |
| Jun 6, 12:07 AM CDT | Tornado Warning | TSA | Rogers, Tulsa, Wagoner | 38 min |
| Jun 6, 12:23 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Haskell, McIntosh and 6 more | 67 min |
| Jun 6, 1:24 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Ottawa | 66 min |
| Jun 6, 1:32 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 45 min |
| Jun 6, 2:39 PM CDT | Special Weather Statement | TSA | Muskogee | 51 min |
| Jun 6, 3:24 PM CDT | Special Weather Statement | TSA | Cherokee | 36 min |
| Jun 6, 3:58 PM CDT | Special Weather Statement | TSA | Cherokee | 32 min |
| Jun 6, 4:01 PM CDT | Special Weather Statement | TSA | Tulsa | 44 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.